# SDR AALA972275

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46943
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Trap Panel
- Condition: Corroded
- Location: Bs 1441
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - THE OUTBOARD BOLT HOLE FOR THE SIDE BRACE ATTACHMENT TO THE TRAPEZOIDAL PANEL IS CORRODED (IN THE TRAPEZOIDAL PANEL).  BORED TO 1.3215 INCH TO REMOVE CORROSION PER SRM 57-20-00, FABRICATED AND INSTALLED BUSHING PER SRM 57-20-00.  (X)
